Advertisement

Applied Mathematics and Mechanics

, Volume 3, Issue 1, pp 25–32 | Cite as

An application of the method of multiple scales to magnetohydrodynamic flow

  • Jiang Fu-ru
Article
  • 19 Downloads

Abstract

In this paper we study the flow of an incompressible conducting fluid along an elliptic duct imposed in an uniform magnetic field. In case Hartmann number of the flow is sufficiently large, the method of multiple scales is adopted for constructing the asymptotic approximation of solution up to any order. Our method can also be applied to study the magnetohydrodynamic flow along any duct whose cross section has smooth boundary.

Keywords

Magnetic Field Mathematical Modeling Industrial Mathematic Multiple Scale Smooth Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hunt, J.C.R. and Stewartson, K., Magnetohydrodynamic flow in rectangular ducts, J. Fluid Mech., II, 23, 3 (1965), 563–581.Google Scholar
  2. 2.
    Roberts, P.H., Singularities of Hartmann layers, Proc. Royal Soc., Series A, 300, 22 (1967), 94–107.Google Scholar
  3. 3.
    Jiang, F.R., On the boundary layer method, Applied Mathematics and Mechanics, 2, 5, (1981), 505–518Google Scholar
  4. 4.
    Gold, R.R., Magnetohydrodynamic pipe flow, Part 1, J. Fluid Mech., 13, 4 (1962), 505–512.Google Scholar
  5. 5.
    Shercliff, J.A., Magnetohydrodynamic pipe flow, Part 2: High Hartmann number, J. Fluid Mech., 13, 4, (1962), 513–518.Google Scholar

Copyright information

© Techmodern Business Promotion 1982

Authors and Affiliations

  • Jiang Fu-ru
    • 1
  1. 1.Department of MathematicsFudan UniversityShanghai

Personalised recommendations